# SDR R61A201202030073

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 10,359 hours, 8,254 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG ON APPROACH INTO CLT, AND DECLARED AN EMERGENCY.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED OPS CHECKS OF SLAT SYSTEM PER EMB AMM, NO DEFECTS NOTED.  A/C WAS THEN RETURNED TO SERVICE.
